# SDR GTIA2018100802877

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 3,260 hours, 1,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST REQ SVC-SVCD R1 DOOR ASSIST IAW AMM 52-10-00. NO LEAKS NOTED
